# SDR ASAA2018061845078

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,521 hours, 6,124 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710002
- Part serial: 18XMLK
- Condition: Failed
- Location: Wx Radar Sys
- Part time: 20,882 hours, 6,826 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR DEPICTED SIGNIFICANT WEATHER COVERING THE ENTIRE NAV DISPLAY FOR THE FIRST OFFICER DURING THE WHOLE FLIGHT,  REGARDLESS OF SETTINGS USED.  WEATHER TEST APPEARED NORMAL AND WEATHER DISPLAYED ON CAPTAIN`S SIDE APPEARED NORMAL.  ACFT GROUNDED.   REMOVED & REPLACED THE WEATHER RADAR R/T IAW AMM 34-43-41. OPS NORMAL. ON GROUND, VERIFIED THE WEATHER DISPLAYED ON CAPTAIN'S ND IDENTICAL WITH THE FIRST OFFICER'S ND WITH LIKE GAIN & TILT SETTINGS.
